MIA cover

Mathematical Inequalities & Applications

Volume: 20

Year: 2017


Issue: 4 (October, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-57 Amiran Gogatishvili, Rza Ch. Mustafayev: Iterated Hardy-type inequalities involving suprema 901–927 View View
20-58 Eiichi Nakai, Gaku Sadasue: Characterizations of boundedness for generalized fractional integrals on martingale Morrey spaces 929–947 View View
20-59 Tian Li, Weidong Wang: Lp-mixed affine surface area 949–962 View View
20-60 Yi Zhao, Songping Zhou: A remark on weighted integrability 963–972 View View
20-61 Živorad Tomovski, Khaled Mehrez: Some families of generalized Mathieu-type power series, associated probability distributions and related inequalities involving complete monotonicity and log-convexity 973–986 View View
20-62 Robert E. Gaunt: Inequalities for the modified Bessel function of the second kind and the kernel of the Krätzel integral transformation 987–990 View View
20-63 István Mezö, Árpád Baricz: Properties of the Turánian of modified Bessel functions 991–1001 View View
20-64 Chao-Ping Chen, Richard B. Paris: Series representations of the remainders in the expansions for certain trigonometric functions and some related inequalities, I 1003–1016 View View
20-65 S. H. Saker, A. M. Ahmed, H. M. Rezk, D. O'Regan, R. P. Agarwal: New Hilbert dynamic inequalities on time scales 1017–1039 View View
20-66 Guoxiang Lu: New lower bounds for arithmetic, geometric, harmonic mean inequalities and entropy upper bound 1041–1050 View View
20-67 Ushangi Goginava: Almost everywhere strong summability of cubic partial sums of d-dimensional Walsh-Fourier series 1051–1066 View View
20-68 Ismail Nikoufar, Mehdi Alinejad: Bounds of generalized relative operator entropies 1067–1078 View View
20-69 Hamid Reza Moradi, Shigeru Furuichi, Nicuşor Minculete: Estimates for Tsallis relative operator entropy 1079–1088 View View
20-70 Ricardo Almeida: A Gronwall inequality for a general Caputo fractional operator 1089–1105 View View
20-71 Zhen-Hang Yang, Wen Zhang, Yu-Ming Chu: Sharp Gautschi inequality for parameter 0<p<1 with applications 1107–1120 View View
20-72 Adam Osȩkowski: Two-weight inequalities for geometric maximal operators 1121–1138 View View
20-73 Yan Wang, Qingzhong Huang: Orlicz-Brunn-Minkowski inequality for polar bodies and dual star bodies 1139–1144 View View
20-74 Ti Ren Huang, Xiao Yan Ma, Xiao Hui Zhang: Inequalities for zero-balanced Gaussian hypergeometric functions 1145–1157 View View
20-75 Chao-Ping Chen, Neven Elezović: Proofs of certain conjectures of Vukšić concerning the inequalities for means 1159–1182 View View
20-76 Samantha Leorato: A note on Hölder's inequality for matrix-valued measures 1183–1188 View View
20-77 Lujun Guo, Ruifang Chen: On the Orlicz symmetry operator 1189–1199 View View